# SDR CA020610001

- Difficulty date: May 30, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) AT FL270 RECEIVED A RT ENGINE OIL PRESSURE MESSAGE.  ENGINE ROLLED BACK.  PER QRH - ENGINE UNABLE TO START.  SECURED ENGINE AND ACCOMPLISHED A SINGLE ENGINE LANDING.  ON POST FLIGHT INSPECTION OBSERVED RT ENGINE CHIP DETECTOR LIGHT ON.  VERBALLY REPORTED BY MAINTENANCE THAT THE GEARBOX APPEARS TO BE LOCKED.  ROAD CREW AND REPLACEMENT ENGINE DESPATCHED ENGINE CHANGE IN PROGRESS.  THE ENGINE S/N 807022, WAS INSTALLED ON DEC 7/1999 AFTER COMING OUT OF STRUTHERS. IT HAS HAD NO RECENT UNUSUAL MAINTENANCE ACCOMPLISHED OTHER THAN THE 'B' SUMP SCAVANGE EO 79-017AD.
